When is the classifying space for elliptic fibrations rank one?
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 521-525
Printed September 1, 2005
Toshihiro Yamaguchi
Kochi University
Abstract : We give a necessary and sufficient condition of a rationally elliptic space $X$ such that the Dold-Lashof classifying space ${\rm Baut}_1X$ for fibrations with the fiber $X$ is rank one. It is only when $X$ has the rational homotopy type of a sphere or the total space of a spherical fibration over a product of spheres.
Keywords : elliptic space, minimal model, derivation, classifying space for fibrations
MSC numbers : 55P62, 55P10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd